Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

The numerical solution of coupled integro-differential equations


Authors: M. M. Pennell and L. M. Delves
Journal: Math. Comp. 15 (1961), 243-249
MSC: Primary 65.75
MathSciNet review: 0128089
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Fox and E. T. Goodwin, The numerical solution of non-singular linear integral equations, Philos. Trans. Roy. Soc. London. Ser. A. 245 (1953), 501–534. MR 0054355
  • [2] Jahnke & Emde, Funktionentafeln, Teubner, Berlin, 1933.
  • [3] L. M. Delves, ``Elastic and inelastic neutron-deuteron scattering near the inelastic threshold,'' submitted to Nuclear Physics.
  • [4] L. Fox, The numerical solution of two-point boundary problems in ordinary differential equations, Oxford University Press, New York, 1957. MR 0102178

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.75

Retrieve articles in all journals with MSC: 65.75


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1961-0128089-1
Article copyright: © Copyright 1961 American Mathematical Society